# SDR SWIA200211201

- Difficulty date: September 2, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 28,430 hours, 33,120 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118
- Part serial: 115444
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT (LEFT) T6 RAISED WITH POWER REDUCTION.  T6 CONTINUED TO RISE TO THE POINT OF T6 WARNING.  T6 FINALLY CAME DOWN TO ABOUT 684 DEGREES, PRODUCING NO TORQUE.  DID A PRECAUTIONARY ENGINE SHUTDOWN.  RETURNED TO LAX.  REMOVED AND REPLACED LEFT ENGINE IAW EMB120 MM 71-00-00.
